# SDR S2YA00012

- Difficulty date: June 1, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650686001
- Condition: Inoperative
- Location: Gpws
- Part time: 14,785 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1090 - LSE-MKE - SHORTLY AFTER TAKEOFF, THE GPWS COMMANDED PULL UP, PULL UP.  THE CREW CONTINUED TO CLIMB BUT THE GPWS WOULD NOT STOP, SO THE CREW MADE AN AIR-TURN-BACK AND AN UNEVENTFUL LANDING.  MAINTENANCE WAS CONSULTED AND THE GPWS WAS PUT ON MEL.  MAINTENANCE CLEARED THE MEL NOT BEING ABLE TO REPRODUCE THE EVENT.  LATER GPWS WAS PUT ON MEL AGAIN.  MAINTENANCE INSPECTED THE SYSTEM, REPLACED THE GPWS COMPUTER AND OP CHECKED GOOD.  THE A/C WAS RETURNED TO SERVICE.  (M)
